# SDR DL73K001718

- Difficulty date: September 7, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 47,826 hours, 38,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795919
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD STRAP ON THE FORWARD FRAME OF THE C2 DOOR CUTOUT WAS FOUND CORRODED.  THE STRAP WAS CUT AT RBL 25 AND A NEW  INBOARD END WAS SPLICED IN.  THE DAMAGE WAS REPAIRED PER ERA334883-14 AT HMV.
